MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 12.6
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: required intervention to prevent permanent impairment/damage (devices) the reporter indicated that a 12.6mm vticm5 2.6 implantable collamer lens of -9.00/2.0/069 (sphere/cylinder/axis) was implanted into the left eye (os) on (b)(6) 2024.On (b)(6) 2024 the lens was exchanged for a longer length lens due to low vault.The replacement lens resolved the problem.D6a-(b)(6) 2024.D6b- (b)(6) 2024.Claim# (b)(4).
 
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
 
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 2.6 implantable collamer lens of -9.00/2.0/069 (sphere/cylinder/axis) was implanted into the left eye (os) on (b)(6) 2024.Blurred vision and refractive surprise was reported.No further information has been provided.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
The reporter indicated that a 12.6mm vticm5 2.6 implantable collamer lens of -9.00/2.0/069 (sphere/cylinder/axis) was implanted into the left eye (os) on (b)(6) 2024.On (b)(6) 2024 the lens was explanted and a replacement lens of a longer length lens was implanted due to low vault with lens rotation, blurred vison, and refractive surprise.The replacement lens resolved the problem.Claim (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key19056237
Report Number2023826-2024-01572
Device Sequence Number7068624
Product Code QCB
UDI-Device Identifier00840311308361
UDI-Public00840311308361
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVTICM5 12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/19/2024
05/09/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/08/2024
06/04/2024
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown